Bromberg, K. (2004) Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. Journal of the American Mathematical Society, 17 (4). pp. 783-826. ISSN 0894-0347 http://resolver.caltech.edu/CaltechAUTHORS:20110916-095139469
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110916-095139469
Given a geometrically finite hyperbolic cone-manifold, with the cone-singularity sufficiently short, we construct a one-parameter family of cone-manifolds decreasing the cone-angle to zero. We also control the geometry of this one-parameter family via the Schwarzian derivative of the projective boundary and the length of closed geodesics.
|Additional Information:||© 2004 American Mathematical Society. Received by the editors December 10, 2002. Posted: July 21, 2004. Supported by a grant from the NSF.|
|Subject Keywords:||Kleinian groups, cone-manifolds, Schwarzian derivative. Supported by a grant from the NSF.|
|Other Numbering System:|
|Classification Code:||2000 Mathematics Subject Classi�cation. Primary 30F40, 57M50.|
|Official Citation:||Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives K. Bromberg J. Amer. Math. Soc. 17 (2004), 783-826.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||16 Sep 2011 17:49|
|Last Modified:||26 Dec 2012 13:41|
Repository Staff Only: item control page